Doctors say it's ears but when my ears were checked doc said he sees no cause for ringing in my ears and it feels to me like it's coming from my head.
I had that before and was told to ease up on the aspirin which I guess is the same as acetaminophin. It worked, I stopped taking it and the ringing went away. Gradually eased into it again but not as much of it.
@scarlettbertelson, no, aspirin and acetaminophen (Tylenol) are 2 very different drugs. Aspirin can be hard on the stomach and can cause bleeding and easy bruising, acetaminophen does neither. For me, Acetaminophen is useless. Aspirin is the only thing that works for headaches (for me), but I have to be careful taking it due to stomach issues. Acetaminophen can be very toxic to the liver if taken in large doses, so never take compound meds (like Vicodin, Percocet, and many OTC meds) with additional acetaminophen!!
I've never heard of Acetaminophen causing ringing in the ears (tinnitus), just aspirin....and only in large doses.
Thank you @A myRAteam Member I don't take aspirin; haven't for years now, it got too rough on the stomach; could be the tylenol in the Hycet elixir....will have to talk to rheumy about it; that's what helps keep me going to make it at work. I really appreciate the info!
Thank you @A myRAteam Member for sharing! Yes, please keep me posted and ;let me know if it helps. The ringing gets very aggravating. Sometimes it's really loud and at other times it's not hardly there. I can definitely relate to what you said! Thank you soooooo much again!
Ear doctor checked my ears, did several tests and said he is not seeing a cause for ringing in the ears explained about tinnitus in detail and said my ears are in good condition a low frequency hearing range which I was born with and would not cause the ringing. it also doesn't feel to me like it's coming from my ears I think it stems from neck because neck can pop and ringing eases.